advertisement
Question
Posted by: probi | 2010/11/04

PROBIFLORA HIR LOSS

I have been taking 2 caps of Probiflora Strain9 for the past 3 months to help a candida infection. But since taking tabs, my hair is falling out in chunks everyday. Could I be sensitive to any of the ingredients? I have had an iron / vit b12/ thyroid test and they are all normaL Could the hair loss be due to the candida infection clearing up? or what could the hair loss be due to?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Probi
The Probiflora would not be the cause of the hair loss. Hair loss can be due to hormonal fluctuations (like after a pregnancy), stress, illness, iron deficiency, thyroid problems and in rare cases due to auto immune diseases or fungal infections. Hair loss due to stress usually happens about 10-12 weeks after the peak of the stress.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/11/08

Hallo Probi
The Probiflora would not be the cause of the hair loss. Hair loss can be due to hormonal fluctuations (like after a pregnancy), stress, illness, iron deficiency, thyroid problems and in rare cases due to auto immune diseases or fungal infections. Hair loss due to stress usually happens about 10-12 weeks after the peak of the stress.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement